# SDR P5CA9500163

- Difficulty date: July 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 4 LEADING EDGE DRIVE FWD SUPPORT BRACKET HAS TWO CRACKS IN RADIUS NEAR INBOARD ATTACH BRACKET, STA 1400 LEFT WING.  REPAIRED AS PER SRM 51-40-03.
